# SDR CALA2023092002833

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 54,346 hours, 32,681 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222807
- Condition: Missing
- Location: Refuel Coupling
- Part time: 594 hours, 77 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND FUEL CAP MISSING ON ARRIVAL COMPLIED WITH CDL,NO LEAKSN UPDATED WITH PIC AND PLACED ON MEL DISPATCH DESK: 33   NAME: BDS DATE: 17-SEP-23- OK TO APPLY CDL....TOMC SMITH REPLACED FUEL CAP PARTS USED:  1859148,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1859148  SN OFF 2807 CAP, COUPLING R  OFF 31-2825-9-0001 2807 ON 31-2825-9-0001 2122
